EconPapers    
Economics at your fingertips  
 

Blow-Up of Solutions for a Class of Nonlinear Pseudoparabolic Equations with a Memory Term

Huafei Di and Yadong Shang

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We consider the nonlinear pseudoparabolic equation with a memory term , , , with an initial condition and Dirichlet boundary condition. Under negative initial energy and suitable conditions on p , , and the relaxation function , we prove a finite-time blow-up result by using the concavity method.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/507494.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/507494.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:507494

DOI: 10.1155/2014/507494

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:507494